MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SUPPORT GUIDECATHETER; CATHETER, PERCUTANEOUS

MICRO THERAPEUTICS, INC. DBA EV3 SUPPORT GUIDECATHETER; CATHETER, PERCUTANEOUS
Model Number RFX072-115-08MP
Medical Device Problem Codes Unintended Movement (3026); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that a pipeline encountered resistance in the distal end of the marksman.After the access was established (guiding+6f navien+marksman), the pipeline could not be delivered to the right place.The highest it reached was near the posterior communicating artery.The stent was deployed in situ.During the process, the system slipped as a whole and could not reach the lesion.It was withdrawn as a whole, and the stent and catheter were replaced to complete the operation.The stent had become stuck during delivery.The physician had released the load (slack) in the system in an attempt to resolve the issue, but the issue did not resolve.There was no damage to the catheter and pushwire.The pipeline was used for an indication that is approved (on-label).The reported device and any accessory devices were prepared and the catheter was flushed continuously with heparanized saline as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.The patient was undergoing surgery for treatment of a saccular, unruptured left ophthalmic artery aneurysm with a max diameter of 3mm and a 2mm neck diameter.Landing zone: distal: 3.6mm and proximal: 4.1mm.It was noted the patient's vessel tortuosity was normal.The access vessel was the femoral artery with an 8mm diameter.Dapt (dual antiplatelet treatment) was administered.The angiographic result post procedure showed a cavernous sinus fistula.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported the navien intermediate catheter was no involved in the reported event of the "the system s lipped as a whole"; there was no issue with the navien.It was indicated that the pipeline was delivered around the posterior communicating artery at the further possible point and slipped/jumped during deployment.The cause was not determined but considered possibly due to resistance or to the patient's vessel tortuosity and model/size of the pipeline stent.One pipeline was being used at the time of the event.The tip of the marksman catheter was moved during pipeline deployment.Based on additional information received on 18jun2025, the navien catheter device is no longer considered a complaint or reportable.Mdr decision corrected too not reportable.No additional supplemental mdr's are required unless additional information received indicates a reportable event.
 
Additional Manufacturer Narrative
B5 updated with additional information received.Based on additional information received on 18jun2025, the navien catheter device is no longer considered a complaint or reportable.Mdr decision corrected too not reportable.No additional supplemental mdr's are required unless additional information received indicates a reportable event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SUPPORT GUIDECATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22117554
Report Number2029214-2025-01274
Device Sequence Number7063341
Product Code DQY
UDI-Device Identifier00847536017924
UDI-Public(01)00847536017924(17)260613(10)B745521
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2026
Device Model NumberRFX072-115-08MP
Device Catalogue NumberRFX072-115-08MP
Device Lot NumberB745521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/30/2025
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight73 KG